# SDR DJFA2005171

- Difficulty date: December 7, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N616TA
- Make and model: Beech B200
- Aircraft serial: BB1749
- Aircraft time: 3,680 hours, 3,157 cycles
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 00335H5008
- Condition: Cracked
- Location: Cockpit
- Part time: 3,680 hours, 3,157 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRIP ID NR 934736  WINDSHIELD HEAT WAS TURNED ON AT 10,000 FT WITH AN OUTSIDE AIR TEMPERATURE OF + 2 DEGREES CELSIUS.  AFTER REACHING CRUISE ALTITUDE OF FL 250 THE PILOTS SIDE WINDSHIELD SHATTERED.  THE CREW DONNED THEIR OXYGEN MASKS AND DECLARED AN EMERGENCY.  AN EMERGENCY DESCENT WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO DEPARTURE.  A NORMAL APPROACH AND LANDING WAS MADE.  MAINTENANCE REPLACED THE LT PILOTS WINDSHIELD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
